MathSciNet Relay Station
MathSciNet bibliographic data
MR1211409 06D05 (06A06 06F20)
Hart, James B.; Tsinakis, Constantine Decompositions for relatively normal lattices. Trans. Amer. Math. Soc. 341 (1994), no. 2, 519–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement